Alert archive / Ohio / Frost Advisories in 2006
Frost Advisory 2, NWS Cleveland, OH
NWS Cleveland, OH issued this frost advisory at May 21, 2006, 3:32 AM EDT for 25 counties in Ohio. It took effect at May 22, 2006, 3:00 AM EDT. It was in force for 30 min.
The area
The counties it named.
The facts
- Issued
- May 21, 2006, 3:32 AM EDT (07:32 UTC)
- In effect from
- May 22, 2006, 3:00 AM EDT
- Expired
- May 22, 2006, 3:30 AM EDT
- In force
- 30 min
- Issued by
- NWS Cleveland, OH
All 25 counties
Ashland County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 60 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 7.5 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2205 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCLE 210732 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 332 AM EDT SUN MAY 21 2006 OHZ003-006>011-017>023-027>033-036>038-047-211545- /O.NEW.KCLE.FR.Y.0002.060522T0700Z-060522T1200Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN... NORWALK...MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY... CAREY...BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 332 AM EDT SUN MAY 21 2006 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT MONDAY. HIGH PRESSURE WILL SPREAD EAST ACROSS THE REGION AND WILL ALLOW SKIES TO REMAIN CLEAR TONIGHT. THE CLEAR SKIES WILL ALSO ALLOW TEMPERATURES TO DROP INTO THE MIDDLE 30S WHILE WINDS DIMINISH TO LIGHT AND VARIABLE. AREAS OF FROST ARE EXPECTED TO DEVELOP TONIGHT. RURAL...OUTLYING AREAS...AND AREAS AWAY FROM LAKE ERIE WILL BE THE MOST VULNERABLE TO THE FROST TONIGHT. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ LOMBARDY
4 follow-up statements
000 WWUS71 KCLE 211409 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1009 AM EDT SUN MAY 21 2006 OHZ003-006>011-017>023-027>033-036>038-047-212215- /O.CON.KCLE.FR.Y.0002.060522T0700Z-060522T1200Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN... NORWALK...MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY... CAREY...BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 1009 AM EDT SUN MAY 21 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT MONDAY FOR MOST OF NORTHERN OHIO. HIGH PRESSURE WILL SPREAD EAST ACROSS THE REGION AND WILL ALLOW SKIES TO REMAIN CLEAR TONIGHT. THE CLEAR SKIES WILL ALSO ALLOW TEMPERATURES TO DROP INTO THE MIDDLE 30S WHILE WINDS DIMINISH TO LIGHT AND VARIABLE. AREAS OF FROST ARE EXPECTED TO DEVELOP TONIGHT. RURAL...OUTLYING AREAS...AND AREAS AWAY FROM LAKE ERIE WILL BE THE MOST VULNERABLE TO THE FROST TONIGHT. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS71 KCLE 211905 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 305 PM EDT SUN MAY 21 2006 OHZ003-006>011-017>023-027>033-036>038-047-220315- /O.CON.KCLE.FR.Y.0002.060522T0700Z-060522T1200Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN... NORWALK...MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY... CAREY...BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 305 PM EDT SUN MAY 21 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT MONDAY... CHILLY AIR SPREADING OVER THE AREA WILL CAUSE TEMPERATURES TO FALL INTO THE MID TO UPPER 30S OVERNIGHT AND SHOULD ALLOW AREAS OF FROST TO FORM. RURAL...OUTLYING AREAS...AND AREAS AWAY FROM LAKE ERIE WILL BE THE MOST VULNERABLE FOR THE FROST TONIGHT. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ ADAMS
000 WWUS71 KCLE 220051 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 851 PM EDT SUN MAY 21 2006 OHZ003-006>011-017>023-027>033-036>038-047-221200- /O.CON.KCLE.FR.Y.0002.060522T0700Z-060522T1200Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN... NORWALK...MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY... CAREY...BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 851 PM EDT SUN MAY 21 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT MONDAY... CHILLY AIR FROM SOUTHERN CANADA WILL CONTINUE TO SPREAD OVER PORTIONS OF NORTHERN OHIO TONIGHT. TEMPERATURES BY EARLY MORNING WILL DROP INTO THE MID TO UPPER 30S WHICH WILL ALLOW FOR AREAS OF FROST TO FORM BEFORE DAYBREAK. RURAL AREAS AND AREAS AWAY FROM LAKE ERIE WILL BE THE MOST VULNERABLE FOR THE FROST THROUGH TOMORROW MORNING. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS71 KCLE 220730 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 330 AM EDT MON MAY 22 2006 OHZ009>011-019>023-029>033-037-038-047-221600- /O.CAN.KCLE.FR.Y.0002.000000T0000Z-060522T1200Z/ /O.NEW.KCLE.FR.Y.0003.060523T0600Z-060523T1200Z/ ERIE OH-LORAIN-CUYAHOGA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... NORWALK...MEDINA...AKRON...RAVENNA...WARREN...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 330 AM EDT MON MAY 22 2006 ...FROST ADVISORY IS CANCELLED FOR THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. THE FROST ADVISORY WHICH WAS IN EFFECT FOR THIS MORNING HAS BEEN CANCELLED. HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE LOWER GREAT LAKES TODAY AND TONIGHT. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE MIDDLE 30S AWAY FROM LAKE ERIE BY TUESDAY MORNING. THIS WILL ALLOW AREAS OF FROST TO FORM...MAINLY INLAND FROM LAKE ERIE AND AWAY FROM URBAN AREAS. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. PERSONS IN THE ADVISED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ OHZ003-006>008-017-018-027-028-036-220830- /O.CAN.KCLE.FR.Y.0002.000000T0000Z-060522T1200Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS... MARION 330 AM EDT MON MAY 22 2006 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FROST ADVISORY. ALTHOUGH PATCHY FROST IS POSSIBLE THIS MORNING WITH TEMPERATURES IN THE UPPER 30S...WIDESPREAD FROST IS NOT LIKELY. THEREFORE THE FROST ADVISORY HAS BEEN CANCELLED. $$ OHZ013-014-PAZ002-003-221600- /O.NEW.KCLE.FR.Y.0003.060523T0600Z-060523T1200Z/ GEAUGA-ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...EDINBORO... MEADVILLE 330 AM EDT MON MAY 22 2006 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE LOWER GREAT LAKES TODAY AND TONIGHT. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S...ALLOWING AREAS OF FROST TO FORM. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. PERSONS IN THE ADVISED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at May 21, 2:25 AM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, May 21, 2:25 AM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OHIO 225 AM EDT SUN MAY 21 2006 .SHORT TERM (TODAY THROUGH MONDAY NIGHT)... COLD FRONT SLIDING EVER SO CLOSE TO THE FORECAST AREA AND WAS ACROSS EXTREME SOUTHERN ONTARIO CANADA. SHOWERS AND A FEW EMBEDDED THUNDERSTORMS WERE MOVING SOUTH TOWARD THE AREA AND WERE CONFINED TO THE FRONT. LATEST LIGHTNING DETECTION DATA INDICATES THERE WERE NO CLOUD TO GROUND STRIKES BUT CANT RULE OUT A FEW CLOUD TO CLOUD STRIKES. SOME LINGERING SHOWER ACTIVITY WILL REMAIN OVER THE NORTHEAST HALF OF THE FORECAST AREA AFTER 12Z BUT SHOULD QUICKLY EXIT TO THE EAST SOUTHEAST THIS MORNING. COLD AIR ADVECTION WILL TAKE PLACE IN THE WAKE OF THE COLD FRONT AS WINDS SHIFT TO A NORTHERLY DIRECTION THIS MORNING. CLEARING IS EXPECTED TO TAKE PLACE BEHIND THE FRONT AS WELL AND I BELIEVE THIS LATE MAY SUN WILL HELP TO BRING TEMPERATURES UP INTO THE LOWER 60S IN THE WEST BUT ONLY MIDDLE 50S IN THE EAST AT BEST. THE NEXT PROBLEM OF THE DAY THAT WE WILL HAVE TO DEAL WITH IS FROST POTENTIAL TONIGHT. HIGH PRESSURE RIDGE IS EXPECTED TO BUILD INTO THE AREA THIS AFTERNOON AND TONIGHT. THE CLEAR SKIES WILL ALLOW FOR EXCELLENT RADIATIONAL COOLING. CLOUDS WILL LIKELY PERSIST UNTIL LATE TONIGHT IN THE NORTHEAST FROM LAKE EFFECT SO THAT AREA SHOULD BE PROTECTED FROM FROST THREAT. ELSEWHERE ACROSS THE FORECAST AREA I AM EXPECTING WINDS TO DECOUPLE ENOUGH TO DIMINISH WINDS AT THE SURFACE TO LIGHT AND COMBINE WITH TEMPERATURES DIPPING INTO THE MIDDLE 30S AND DEW POINTS IN THE LOWER TO MIDDLE 30S TO PRODUCE AREAS OF FROST. THERE IS THE POTENTIAL THAT AREAS NEAR THE LAKE SHORE WILL BE PROTECTED TONIGHT AS LAND BREEZE MAY NOT HAVE A CHANCE TO GET GOING BY DAWN. I WILL GO AHEAD AND HOIST THE FROST ADVISORY FOR ALL AREAS IN NORTHERN OHIO EXCEPT THE EXTREME NORTHEAST PART AND NORTHWEST PENNSYLVANIA. MONDAY IS SHAPING UP TO BE A REAL WINNER IN THE WEATHER DEPARTMENT ALBEIT COOL. HIGH PRESSURE SYSTEM WILL GRADUALLY SETTLE IN OVER THE FORECAST AREA AND SET THE STAGE FOR ANOTHER VERY GOOD RADIATIONAL COOLING NIGHT FOR MONDAY NIGHT. WILL GO WITH TEMPERATURES SLIGHTLY WARMER ON MONDAY WITH HIGHS IN THE LOWER TO MIDDLE 60S IN THE WEST TO MIDDLE AND UPPER 50S CENTRAL AND LOWER 50S STILL IN THE EXTREME NORTHEAST. MORE AREAS OF FROST CAN BE EXPECTED MONDAY NIGHT WITH DOME OF HIGH PRESSURE OVERHEAD. I THINK EVEN THE LAKE SHORE AREAS WILL SEE A THREAT DUE TO THE LAND BREEZE DEVELOPMENT TAKING PLACE. WINDS SHOULD GO VIRTUALLY CALM AND TEMPERATURES EXPECTED TO DROP INTO THE LOWER TO MIDDLE 30S. && .LONG TERM (TUESDAY THROUGH SATURDAY)... HI PRES OVHD TUE SLOLY MOVS E WED AND THU TO FINALY SET UP RETURN FLOW AND WRMR TEMPS. GNLY PATTERN APPEARS DRY BUT QUESTION OF WHAT HAPPENS TO LOW THAT DIVES OUT OF NRN PLAINS INTO LWR OH RVR VLY AND WKNS. MSTR FM THIS SYS MAY GET DRAGGED OVR OHIO AND NW PA BY WEEKEND. GUIDANCE POPS LOW SO WL GO ONLY FOR SLGT CHC FOR NOW WHICH WONT EVEN SHOW UP IN WORDING. && .AVIATION (06Z-06Z)... COLD FRONT WILL MOVE ACROSS ALL TAF SITES EARLY THIS MORN FROM 08Z TO 12Z. MOST OF THE SHOWERS ARE WITH AND BEHIND THE FRONT AS CONVECTIVE PROCESSES ARE ELEVATED. FOR THIS REASON WILL LEAVE OUT THUNDER FROM TAF FCSTS ALTHOUGH AN ISOLATED RUMBLE STILL PSBL ESP ACROSS EXTREME NE OH/NW PA WHERE LOW LEVEL CONVERGENCE IS BEST. MOST CEILINGS AND VSBY WILL ALSO REMAIN VFR ALTHOUGH THERE COULD BE 2-3 HOURS OF POST FRONTAL MVFR CIGS/VSBY ESPECIALLY OVR HIGHER TERRAIN OF NE OH/NW PA. SUBSIDENCE AND DRYING SHOULD COMMENCE QUICKLY AFT FROPA ALTHO SOME VFR CU/STRATOCUMULUS WILL DEVELOP ACROSS NE OH/INLAND NW PA WHERE BOUNDARY LAYER MOISTURE REMAINS HIGH. WINDS WILL BE GUSTY WITH FROPA AND DURING THE DAY TODAY AS SFC HIGH PRESSURE BUILDS IN. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...FROST ADVISORY LATE TONIGHT FOR ALL BUT LAKE...GEAUGA...AND ASHTABULA COUNTIES. PA...NONE. && SHORT TERM...LOMBARDY LONG TERM...ADAMS AVIATION...KOSARIK
Hazardous weather outlook, May 20, 5:31 AM EDT, 22 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 531 AM EDT SAT MAY 20 2006 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-210945- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 531 AM EDT SAT MAY 20 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE... NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT AND THERE IS THE POSSIBILITY FOR THUNDERSTORMS WITH THE FRONT. NONE OF THE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE. HOWEVER...THE DANGERS OF LIGHTNING WILL STILL EXIST. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR LAKE ERIE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL CRAFT ADVISORIES FOR LAKE ERIE WILL LIKELY BE CONTINUED INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. LOMBARDY
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.